# SDR VNAA0808008

- Difficulty date: August 15, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 9,960 hours, 10,329 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE.  MAINTENANCE INSPECTED ACFT AND REPAIRED DAMAGE ON RADOME AND LT WINGLET.  NO OTHER DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.  (S)
